I took 2 capsules of Tylenol PM about 3 hours ago to help me fall asleep (I've used Tylenol PM quite a few times before). However, I switched body washes earlier this evening and I'm having an allergic reaction to it (itchy rash). My question is, how long do I have to wait until I can take Benadryl to clear up the rash? I don't want to overdoes on diphenhydramine as that is what's in the Tylenol Pm. Any help is appreciated!
9 Feb 2011
You need to wait at least 4 hours between doses. Each Tylenol PM contains 25mg diphenhydramine which is the same amount in an OTC Benendryl. If the Tylenol PM is not helping the itch, the Benedryl wont either. They are basically the same thing except Tylenol PM, of course, has the acetaminophen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...
4 answers • 21 Dec 2009
what treatment would you recommend for a friend whom has taken a tylenol 3 thinking it was an asprin. He is having hives only on his face? Benadryl?
2 answers • 5 Sep 2011
Mirtazapine 7.5 mg and 25mg of diphenhydramine(benadryl or tylenol pm). I was on 15 mg of mirtazapine for the last 12 days. Doctor is tapering me off ...
2 answers • 20 Sep 2012
I've wrestled with insomnia on and off since high school. It's almost always anxiety-related and I've tried everything from Tylenol PM ...
5 answers • 11 Apr 2014
..I was sitting out on my porch and fell asleep woke up with mosquito bites they were unbearably itchy and I couldnt help but to scratch as I sit ...
2 answers • 5 Apr 2015